# SDR DLM88040713

- Difficulty date: August 1, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 39,491 hours, 31,003 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cartridge
- Part number: 8762963
- Part serial: 08099
- Condition: Will Not Test
- Location: Cargo
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

GREEN LIGHT ON SQUIB 2 AFT CARGO FIRE WILL NOT TEST, LIGHT CHECKS GOOD.  T/S PER M/M AND FOUND NR 2 BOTTLE AFT SQUIB BAD.  REPLACED SQUIB PER M/M.
